# SDR SWAA2018051521957

- Difficulty date: March 27, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Part number: 141A651618
- Part serial: 00184
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE SUPPORT HOUSING CRACKED INSIDE OF CENTER LIGHTENING HOLE JUST BELOW HANDLE, UPPER FORWARD CORNER.  R&R DOOR PER AMM.
